Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Economics Theory
Year: 2012  |  Volume: 6  |  Issue: 1  |  Page No.: 29 - 36

Limit Analysis of Oscillating Batch Arrival M[x]/G/1 Systems with Finite Capacity: EMC Approach

Mohammad Taremi and Mohammad Reza Salehi Rad    

Abstract: An oscillating M/G/1 Systems with finite capacity and batch arrivals is considered under partial batch acceptance strategy. Applying the Theory of Markov Regenerative Processes and resorting to Markov chain embedding the limit distributions of the number of customers in the system is obtained where no assumption on the batch size distribution is made.

Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility